# SDR SIMA2012018006

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 28,167 hours, 26,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3368 THE CREW REPORTED THE MAIN CABIN DOOR WAS EXTREMELY DIFFICULT TO OPEN BY THE FLIGHT ATTENDANT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBED MAIN DOOR ROLLERS IAW EMB MM 53-21-02.  THE OPERATIONAL CHECK OF THE MAIN CABIN DOOR WAS WITHIN LIMITS IAW EMB MM 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
